# SDR AALA20060852

- Difficulty date: October 11, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEATS 3B, 18G, 26B AND 30B INOPERATIVE.  RELAMPED EMERGENCY LIGHTS AT 3B, 18G, 26B, AND 30B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
